Increased dose of citalopram 10mg

Hi been taking citalopram 30mg for 5 years went down hill couple days ago very bad panic attacks and depression for no reason my doc put meds up to by 10mg so now on 40mg this is second day taking them and i feeel worse then ever!! I have a 5 year old son i gotta look after when will i see an inprovement on the increase and what side effects are there please thank you im paniky all day long

6 Replies

oldestnewest
  • Hello Cherylretallack9

    A very warm welcome to our friendly Forum. Please acquaint yourself with the Community Guidelines whilst awaiting replies, I'm sure our members will answer shortly, thank you.

    Chloe

  • Thank you

  • I was on that drug for a short time but had to come off it as my memory suffered badly. It isn't for everyone. Has anything specific triggered your present symptoms? They seem quite severe. Sometimes a change of tablet is necessary but that has its problems too.Are you taking anything else for panic attacks?

  • Hello thank you for the message not of whati can remenber but went out new year had abit to drink the next day couldnt breath proplelty just plodded on as usal week or 2 later i feel like this doc said it can take up to 2 weeks to feel the efect as its got to build up in my system to 40mg

  • Hello, sorry you are having a hard time, i'm afraid the doctor is right, it will take a couple of weeks for the increased dose to get into your system, but you may suffer side effects whilst this is happening. I know it is really hard to stick with meds when they seem that they are making you worse. Do you know of any breathing techniques to help you when you feel panicky, just type it into your web search, there are loads out there. I would also make a note of when they happen and what triggered it, this can be really useful for you to see what is happening but also to show your doctor. I hope you find something useful soon, oh by the way try and cut down on caffeine, I know if I have too much it can trigger the physical symptoms of a panic attack. Take care.

  • Thank u for reply its day 4 now gotts take my tab at 8.30am todag i feel bit depressed less anxious thou very tirec and hot guess these are the side effects 😯

You may also like...